1

My cat was vomiting. The doctor pushed an injection and gave Cefpodoxime oral suspension as anti biotic. But the cat is now having diarrhoea as side effect. What should I do?

| improve this question | | | | |
1

give your cat food whith high quality preferably wet food and keep the water fresh and cool to be sure it drinks a lot.

when finished with the antibiotics it usually takes a week before it starts to normalize.

| improve this answer | | | | |
  • Should I complete the anti-biotic dose. My cat is much better but having diarrhoea as anti-biotic side effect – cyano_learner Jun 17 '17 at 13:52
  • 1
    yes continue antibiotics for as long as the vet have said this is important to avoid the infection returning and also to avoid the bacteria to get resistant to the antibiotics. – trond hansen Jun 17 '17 at 14:24
  • As note, diarrhea is a very common side effect to actibiotics, as the actibiotics will also affect the bacteria in the gut. Do not stop giving the actibiotic unless advised by the vet. Consult your vet if you're getting too concerned. – Kai Jun 19 '17 at 20:49

Your Answer

By clicking “Post Your Answer”, you agree to our terms of service, privacy policy and cookie policy

Not the answer you're looking for? Browse other questions tagged or ask your own question.